# SDR USAA040858

- Difficulty date: October 19, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET, 1 INCH CRACK, LT WING SPAR (AFT) STA 218, MFG NEW BRACKET IAW J020-37-20.
